Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 247269, 11 pages
http://dx.doi.org/10.1155/2015/247269
Research Article

Dynamic Behaviors of a Discrete Periodic Predator-Prey-Mutualist System

1College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350116, China
2Department of Mathematics, Ningde Normal University, Ningde, Fujian 352300, China

Received 3 June 2015; Accepted 1 September 2015

Academic Editor: Pavel Rehak

Copyright © 2015 Liya Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Berryman, “The origins and evolution of predator-prey theory,” Ecology, vol. 73, no. 5, pp. 1530–1535, 1992. View at Publisher · View at Google Scholar · View at Scopus
  2. L. J. Chen, F. D. Chen, and L. J. Chen, “Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a constant prey refuge,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 246–252, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. Z. Z. Ma, F. D. Chen, C. Q. Wu, and W. L. Chen, “Dynamic behaviors of a Lotka-Volterra predator-prey model incorporating a prey refuge and predator mutual interference,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 7945–7953, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. L. J. Chen, F. D. Chen, and Y. Q. Wang, “Influence of predator mutual interference and prey refuge on Lotka-Volterra predator-prey dynamics,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 11, pp. 3174–3180, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. L.-L. Wang and W.-T. Li, “Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator-prey model with Holling type functional response,” Journal of Computational and Applied Mathematics, vol. 162, no. 2, pp. 341–357, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. F. D. Chen, Z. Z. Ma, and H. Y. Zhang, “Global asymptotical stability of the positive equilibrium of the Lotka-Volterra prey-predator model incorporating a constant number of prey refuges,” Nonlinear Analysis: Real World Applications, vol. 13, no. 6, pp. 2790–2793, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. M. Chen and Z. Zhou, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 358–366, 2003. View at Publisher · View at Google Scholar · View at Scopus
  8. N. Krikorian, “The Volterra model for three species predator-prey systems: boundedness and stability,” Journal of Mathematical Biology, vol. 7, no. 2, pp. 117–132, 1979. View at Publisher · View at Google Scholar · View at Scopus
  9. S. W. Zhang and D. J. Tan, “Study for three species model with Holling II founctional response and priodic coefficients,” Journal of Biomathematics, vol. 15, pp. 353–357, 2000 (Chinese). View at Google Scholar
  10. P. Y. H. Pang and M. X. Wang, “Strategy and stationary pattern in a three-species predator-prey model,” Journal of Differential Equations, vol. 200, no. 2, pp. 245–273, 2004. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Liao, X. Tang, and C. Xu, “Bifurcation analysis for a three-species predator-prey system with two delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 183–194, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. R. M. May and W. J. Leonard, “Nonlinear aspects of competition between three species,” SIAM Journal on Applied Mathematics, vol. 29, no. 2, pp. 243–253, 1975. View at Publisher · View at Google Scholar
  13. K. Das, K. S. Reddy, M. N. Srinivas, and N. H. Gazi, “Chaotic dynamics of a three species prey-predator competition model with noise in ecology,” Applied Mathematics and Computation, vol. 231, pp. 117–133, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. B. L. Bentley, “Extrafloral nectaries and protection by pugnacious bodyguards,” Annual Review of Ecology and Systematics, vol. 8, no. 1, pp. 407–427, 1977. View at Publisher · View at Google Scholar
  15. L. J. Chen, L. J. Chen, and Z. Li, “Permanence of a delayed discrete mutualism model with feedback controls,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1083–1089, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. F. Chen, R. Y. Han, L. Y. Yang, and F. D. Chen, “Global asymptotical stability of an obligate Lotka-Volterra mutualism model,” Annals of Differential Equations, vol. 30, no. 3, pp. 267–271, 2014. View at Google Scholar · View at MathSciNet
  17. F.-D. Chen, J.-L. Shi, and X.-X. Chen, “Periodicity in a Lotka-Volterra facultative mutualism system with several delays,” Chinese Journal of Engineering Mathematics, vol. 21, no. 3, pp. 403–409, 2004. View at Google Scholar · View at MathSciNet
  18. L. J. Chen and L. J. Chen, “Permanence of a discrete periodic volterra model with mutual interference,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 205481, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. Y. S. Wang, H. Wu, and S. Sun, “Persistence of pollination mutualisms in plant-pollinator-robber systems,” Theoretical Population Biology, vol. 81, no. 3, pp. 243–250, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. Z. Zhang, J. Wu, and Z. Wang, “Periodic solutions of nonautonomous stage-structured cooperative system,” Computers and Mathematics with Applications, vol. 47, no. 4-5, pp. 699–706, 2004. View at Publisher · View at Google Scholar · View at Scopus
  21. X. D. Xie, F. D. Chen, K. Yang, and Y. L. Xue, “Global attractivity of an integrodifferential model of mutualism,” Abstract and Applied Analysis, vol. 2014, Article ID 928726, 6 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. J. F. Addicott, “A multispecies aphid-ant association: density dependence and species-specific effects,” Canadian Journal of Zoology, vol. 57, no. 3, pp. 558–569, 1979. View at Publisher · View at Google Scholar
  23. M. J. Way, “Mutualism between ants and honeydew-producing homoptera,” Annual Review of Entomology, vol. 8, no. 1, pp. 307–344, 1963. View at Publisher · View at Google Scholar
  24. B. Rai and W. Krawcewicz, “Hopf bifurcation in symmetric configuration of predator-prey-mutualist systems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 9, pp. 4279–4296, 2009. View at Publisher · View at Google Scholar · View at Scopus
  25. L. Y. Yang, X. X. Xie, and C. Q. Wu, “Periodic solution of a periodic predator-prey-mutualist system,” Communications in Mathematical Biology and Neuroscience, vol. 2015, article 7, 2015. View at Google Scholar
  26. K. Gopalsamy, “Global asymptotic stability in a periodic Lotka-Volterra system,” The Journal of the Australian Mathematical Society—Series B: Applied Mathematics, vol. 27, no. 1, pp. 66–72, 1985. View at Publisher · View at Google Scholar
  27. Z. Q. Liang and L. S. Chen, “Stability of periodic solutions for a discrete Leslie predator-prey system,” Acta Mathematica Scientia, vol. 26, no. 4, pp. 634–640, 2006 (Chinese). View at Google Scholar · View at MathSciNet
  28. G. M. Xu and X. H. Chen, “Persistence and periodic solution for three interacting predator-prey system with refuges,” Yinshan Academic Journal, vol. 23, no. 1, pp. 14–17, 2009 (Chinese). View at Google Scholar
  29. Y. M. Wu, F. D. Chen, W. L. Chen, and Y. H. Lin, “Dynamic behaviors of a nonautonomous discrete predator-prey system incorporating a prey refuge and Holling type II functional response,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 508962, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. Z. Li and F. D. Chen, “Extinction in two dimensional discrete Lotka-Volterra competitive system with the effect of toxic substances,” Dynamics of Continuous, Discrete and Impulsive Systems B: Applications and Algorithms, vol. 15, no. 2, pp. 165–178, 2008. View at Google Scholar · View at Scopus
  31. F. D. Chen and M. S. You, “Permanence, extinction and periodic solution of the predator-prey system with Beddington-DeAngelis functional response and stage structure for prey,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 207–221, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. Z. Li and F. D. Chen, “Extinction in two dimensional nonautonomous Lotka-Volterra systems with the effect of toxic substances,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 684–690, 2006. View at Publisher · View at Google Scholar · View at Scopus